# SDR AU960790

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- Propeller: Snsnch M76EMMS
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Condition: Damaged
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SUPPLY PIPE BETWEEN FUEL SHUTOFF AND FIREWALL BULKHEAD  FITTING KINKED FROM HAND BENDING - PIPE IS MALLEABLE COPPER FITTED DURING MODIFICATION FOR USE OF MOGAS IAW FAA STC SA2660CE,SE2563CE AND SE2587CE - PERSONNEL/MAINTENANCE ERROR
